# SDR CA081210005

- Difficulty date: December 9, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Boeing 737232
- Aircraft time: 59,988 hours
- Engine: Pwa JT8D17
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 654611635
- Condition: Worn
- Location: Strut
- Part time: 37,952 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) RT MLG LOST FLUID.  DURING ATTEMPTED SEAL CHANGE, THE INNER CYLINDER OF THE GEAR HAD A 6" BY 2" PIECE OF CHROME MISSING FROM THE INNER CYLINDER.
